Skip to main content

Differential Inclusions and Fluid Mechanics

Searching for OpenAIRE data...

Publications

Piecewise Constant Subsolutions for the Muskat Problem

Author(s): Clemens Förster, László Székelyhidi
Published in: Communications in Mathematical Physics, Issue 363/3, 2018, Page(s) 1051-1080, ISSN 0010-3616
DOI: 10.1007/s00220-018-3245-2

Very weak solutions to the two-dimensional Monge-Ampére equation

Author(s): Wentao Cao, László Székelyhidi
Published in: Science China Mathematics, Issue 62/6, 2019, Page(s) 1041-1056, ISSN 1674-7283
DOI: 10.1007/s11425-018-9516-7

Global Entropy Solutions to the Gas Flow in General Nozzle

Author(s): Wentao Cao, Feimin Huang, Difan Yuan
Published in: SIAM Journal on Mathematical Analysis, Issue 51/4, 2019, Page(s) 3276-3297, ISSN 0036-1410
DOI: 10.1137/19m1249436

Non-uniqueness for the Transport Equation with Sobolev Vector Fields

Author(s): Stefano Modena, László Székelyhidi
Published in: Annals of PDE, Issue 4/2, 2018, ISSN 2199-2576
DOI: 10.1007/s40818-018-0056-x

Non-renormalized solutions to the continuity equation

Author(s): Stefano Modena, László Székelyhidi
Published in: Calculus of Variations and Partial Differential Equations, Issue 58/6, 2019, ISSN 0944-2669
DOI: 10.1007/s00526-019-1651-8

C 1,α isometric extensions

Author(s): Wentao Cao, László Székelyhidi
Published in: Communications in Partial Differential Equations, Issue 44/7, 2019, Page(s) 613-636, ISSN 0360-5302
DOI: 10.1080/03605302.2019.1581806

On Turbulence and Geometry: from Nash to Onsager

Author(s): Camillo De Lellis, László Székelyhidi
Published in: Notices of the American Mathematical Society, Issue 66/05, 2019, Page(s) 1, ISSN 0002-9920
DOI: 10.1090/noti1868

Onsager's Conjecture for Admissible Weak Solutions

Author(s): Tristan Buckmaster, Camillo De Lellis, László Székelyhidi, Vlad Vicol
Published in: Communications on Pure and Applied Mathematics, Issue 72/2, 2018, Page(s) 229-274, ISSN 0010-3640
DOI: 10.1002/cpa.21781

Convex integration solutions to the transport equation with full dimensional concentration

Author(s): Stefano Modena, Gabriel Sattig
Published in: Annales de l'Institut Henri Poincaré C, Analyse non linéaire, 2020, ISSN 0294-1449
DOI: 10.1016/j.anihpc.2020.03.002

Global Nash-Kuiper theorem for compact manifolds

Author(s): Wentao Cao and László Székelyhidi Jr.
Published in: 2019

Bounded solutions of ideal MHD with compact support in space-time

Author(s): Daniel Faraco, Sauli Lindberg and László Székelyhidi Jr.
Published in: 2019

A new approach to the Rayleigh-Taylor instability

Author(s): Björn Gebhard, József J. Kolumbán, László Székelyhidi Jr
Published in: Issue 1, 2020

Non-uniqueness for the Euler equations up to Onsager's critical exponent

Author(s): Sara Daneri, Eris Runa, Laszlo Szekelyhidi Jr
Published in: 2020

Mixing solutions for the Muskat problem with variable speed

Author(s): Florent Noisette, László Székelyhidi Jr.
Published in: 2020

Dissipative Euler flows for vortex sheet initial data without distinguished sign

Author(s): Francisco Mengual, László Székelyhidi Jr.
Published in: 2020